“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9531
School of Mathematics
  Title:   Classical primary submodules and decomposition theory of modules
  Author(s):  M. Behboodi (Joint with M. Baziar)
  Status:   Published
  Journal: J. Algebra Appl.
  Vol.:  8
  Year:  2009
  Pages:   351-362
  Supported by:  IPM
We introduce the notion of classical primary submodules that generalizes the concept of primary ideals of commutative rings to modules. Existence and uniqueness of classical primary decompositions in finitely generated modules over one dimensional Noetherian domains are proved.

Download TeX format
back to top
scroll left or right